## Agenda At-A-Glance - Day 1

Agenda Color Legend					
Plenary	Engaging Visitors	Content Creation	Crossroads of Learning		
Creating Relevance	Technical	Climate Change and Youth			

	Tuesday, November 27, 2018					
	Chamber Board Room	sos	Arthur Stilwell	Engineerium		
12:00 PM						
12:15 PM	Arrival and check-in (Outside Chamber Board Room)					
12:30 PM	Author and Gross in (Galado Grainbei Board (Gott)					
12:45 PM						
1:00 PM						
1:15 PM	Welcome Remarks					
1:30 PM						
1:45 PM						
2:00 PM	Updates from the SOS Boulder Team					
2:15 PM						
2:30 PM						
2:45 PM		BREAK (30 min) - drinks and sr	nacks (Chamber Board Room)			
3:00 PM		( /	(- ,	1		
3:15 PM						
3:30 PM	Keynote					
3:45 PM						
4:00 PM		Augmented reality on the	How to write a script that people will want to listen to			
4:15 PM		Sphere	and that others can deliver			
4:30 PM		Become a power presenter using the iPad SOS Remote	- Spanning the generations	Extracting and using		
4:45 PM		Арр		WorldView images		
5:00 PM		Unique Overlay Ideas		Working with the Science on		
5:15 PM		,,		a Sphere		
5:30 PM						
5:45 PM	Adjourn for day					
6:00 PM						

## Agenda At-A-Glance - Day 2

	Wednesday, November 28, 2018					
	Chamber Board Room	sos	Arthur Stilwell	Engineerium		
8:00 AM						
8:15 AM	Arrival and breakfast (Chamber Board Room)					
8:30 AM	, and a sea					
8:45 AM						
9:00 AM	Welcome					
9:15 AM	Lightning talks					
9:30 AM						
9:45 AM						
10:00 AM	Keynote					
10:15 AM						
10:30 AM		BRFAK (30 min) - tea a	nd coffee (Chamber Board Room)			
10:45 AM		J. (25) 100)				
11:00 AM		Spotlighting the Spotlight		Sphere and Now		
11:15 AM		1 3 3 1 3	Connecting teachers to climate	opnore and real		
11:30 AM		SOS Nuggets from Goddard	change	Convection Connection		
11:45 AM						
12:00 PM						
12:15 PM	12:00 - 1:00 PM LUNCH - food will be provided (Chamber Board Room)					
12:30 PM						
12:45 PM						
1:00 PM 1:15 PM		Getting the most out of PIPs in your presentations	Story on a Sphere – Part 1			
1:30 PM		your procentations				
1:45 PM		Tectonically Speaking				
2:00 PM						
2:15 PM		Story on a Sphere – Part 2				
2:30 PM		(SOS Demonstration)		Extend your SOS Presentation		
2:45 PM		Integrating Scientific		beyond the Sphere with Story Maps		
3:00 PM		Demonstrations to the SOS format	Story on a Sphere – Part 3			
3:15 PM						
3:30 PM			provided (Chamber Board Room)			
3:45 PM		Tour	of Science City			
4:00 PM		Climate change. What is it,				
4:15 PM		what does it mean, and what				
4:30 PM		Shirt made in? Exploring	Modeling and moving around the sphere with K-2	Making Beautiful Maps for Education		
4:45 PM		global to local connections interactively on the Sphere				
5:00 PM			Engaging Visitors and volunteers			
5:15 PM		Silk Roads	alike			
6:00-8:30 PM		6:00 - 8:30 PM Reception -	hors d'oeuvres provided (Bank of Am Dr. David Burnham (7:00-7:45 PM)	erica Exhibit Hall)		

## Agenda At-A-Glance – Day 3

	Thursday, November 29, 2018				
	Chamber Board Room	SOS in Science City	Arthur Stilwell	Engineerium	
8:00 AM					
8:15 AM	Arrival and breakfast (Chamber Board Room)				
8:30 AM	(2				
8:45 AM					
9:00 AM	Final Day Remarks				
9:15 AM	Lightning Talks				
9:30 AM					
9:45 AM					
10:00 AM	Keynote				
10:15 AM					
10:30 AM 10:45 AM		BREAK (30 min) - tea and coffe	e (Chamber Board Room)		
11:00 AM		Phenomena[l] Storytelling		How to talk climate on the	
11:15 AM		Animals on the Move		sphere	
11:30 AM		Shark tags and tales	360 videography for spherical	Teaching climate with SOS	
11:45 AM			film and VR headsets	visualizations	
12:00 PM					
12:15 PM	12:0	00-1:00 pm LUNCH - food will be p	provided (Chamber Board Room)		
12:30 PM	12.0	50-1.00 pm 2014011-1000 wiii be p	novided (onamber board room)		
12:45 PM					
1:00 PM		Science in the Stratosphere: Connecting kids to the	What's new with SOS		
1:15 PM		atmospheric art of high altitude ballooning	Explorer		
1:30 PM		Student-Produced Content for			
1:45 PM		the SOS	SOS Product Suite	Scientists like sharing and	
2:00 PM		At the Crossroads of Earth's		visualizing their data	
2:15 PM		Systems			
2:30 PM		BREAK (30 min) - drinks provide	od (Chambor Board Boom)		
2:45 PM		DILEAN (30 min) - dimino provide			
3:00 PM		NOAA's Mission	Amazing world: how SOS can promote positive emotions		
3:15 PM		Developing global tide animations	and involve visitors to take care of our planet	Crossroads of SOS for K- 12: Formal education in an	
3:30 PM		Your favorite datasets		informal environment	
3:45 PM		New additions to the SOS data	- Connecting communities and stakeholders through SOS		
4:00 PM	catalog stakeholders through SOS		Teens as advocates for env literacy and resilient		
4:15 PM				communities	
4:30 PM	Closing remarks and field trip				
4:45 PM	details				
5:00 PM	Workshop ends at 5:00 PM				